# SDR SWIA201437087

- Difficulty date: March 30, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 25,699 hours, 15,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP PANEL 584GB IS CHAFED.  C-CHECK, REPLACED FLAP PANEL IAW SRM..
